MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA 7 HF-T QP DF4 IS4 PROMRI; CRT-D

BIOTRONIK SE & CO. KG ILIVIA 7 HF-T QP DF4 IS4 PROMRI; CRT-D
Model Number 404621
Medical Device Problem Code Premature Elective Replacement Indicator (1483)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device explanted due to eri.High lv thresholds reported.No adverse patient events reported.Should additional information be received, this file will be updated.
 
Additional Manufacturer Narrative
The device was returned and analyzed.The device memory demonstrated a normal device function while the device was implanted and in service.The bench test of the icd revealed that all therapy functions were available.The archive data and the programmed parameters were inspected.High left ventricular pacing thresholds, up to 6.0 v and 1.5 ms, were documented in the archive data.Therefore it is reasonable to assume that the pacing outputs were programmed accordingly, representing a high current program, which results in a faster battery discharge.In conclusion the device was fully functional, there was no indication of a device malfunction.Analysis of the device revealed normal battery depletion.

Brand Name
ILIVIA 7 HF-T QP DF4 IS4 PROMRI
Common Device Name
CRT-D
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key18331032
Report Number1028232-2023-06356
Device Sequence Number12438166
Product Code NIK
UDI-Device Identifier04035479142087
UDI-Public(01)04035479142087(17)210930
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number404621
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/19/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2023
Supplement Date Received by Manufacturer06/25/2024
Initial Report FDA Received Date12/14/2023
Supplement Report FDA Received Date06/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age75 YR
Patient SexMale